# SDR SIMA200205102

- Difficulty date: February 18, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672408254
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, CORROSION WAS FOUND ON FLOORBEAM 39.  THE FLOORBEAM WAS REMOVED AND REPLACED IAW ATR 72 SRM 51-25-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
